# SDR AALA20160114008

- Difficulty date: January 14, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 91,872 hours, 14,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 691T00036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  DURING ACCOMPLISHMENT OF ECO C3241AC_0001, A CRACK WAS FOUND IN THE RT SIDE OF THE MAIN FRAME AT FS 883.5.  ACCOMPLISHED ECO C3241AC_0001 WITH EA 257316.
